International Journal of Contemporary Mathematical Sciences

International Journal of Contemporary Mathematical Sciences is publishing peer-reviewed, high quality papers in all areas of pure and applied mathematical sciences.

Editorial office e-mail: ijcms@m-hikari.com

Editor-in-Chief: Giuseppe Caristi, University of Messina, Italy

Papers submitted to the International Journal of Contemporary Mathematical Sciences are screened for plagiarism using Similarity Check / iThenticate plagiarism detection tools.

The articles published in the International Journal of Contemporary Mathematical Sciences are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Hikari provides information where the articles published by International Journal of Contemporary Mathematical Sciences have been cited by other papers/books/authors. The information is based on Google Scholar database and it is available at the web page associated to the respective article.

Recent Articles

Samah M. Abo-El-Hadid
      Logistic kernel estimator and bandwidth selection for density function
      International Journal of Contemporary Mathematical Sciences, Vol. 13, 2018, no. 6, 279-286

Pang Shanqi, Lin Xiao
      Construction of orthogonal arrays of strength 3 by difference schemes
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 1, 1-7

Meirav Amram, Miriam Dagan, Pavel Satianov, Michael Yoshpe
      The absolute value operation as an effective tool for enhancing students' cognitive activities in Calculus courses
      International Journal of Contemporary Mathematical Sciences, Vol. 14, 2019, no. 1, 9-15

International Journal of Contemporary Mathematical Sciences

Bibliographic Information:

ISSN: 1314-7544

doi:10.12988/ijcms